# SDR SWIA2020033049703

- Difficulty date: February 8, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LOWER CORE COWL EXTERIOR SURFACE HAS 3 CHAFE MARKS FROM BLOCKER DOORS.         (C-CHECK)   RO:3/26/2020REPAIRED CHAFE DAMAGE IN BOMBARDIER CMM AND INSTALLED REPAIR DOUBLER IAW BOMBARDIER CMM.
